# SDR AWXA200600932

- Difficulty date: May 18, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED CORROSION LOCATED ON FUSELAGE SKIN UNDER SCUFF PLATE AREA AT THE L2 DOOR, STR 23L, Y1340 FR 67+17 TO FR 68.  NO ALLOWABLE LIMITS IN THE SRM.  MAINTENANCE REWORKED AREA ON FUSELAGE SKIN UNDER THE SCUFF PLATE AT THE L2 DOOR FROM FR 67+17 INCHES TO FR 68 AT STR 23L AND Y1340 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 26-5341-06151-SS1.
